Electromagnetic wave radiation upon non-linear interaction of surface oscillations in a two-dimensional plasma layer
Doklady Akademii Nauk, Tome 164 (1965) no. 6, pp. 1273-1276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_6_a17,
author = {D. D. Ryutov},
title = {Electromagnetic wave radiation upon non-linear interaction of surface oscillations in a two-dimensional plasma layer},
journal = {Doklady Akademii Nauk},
pages = {1273--1276},
year = {1965},
volume = {164},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_6_a17/}
}
TY - JOUR AU - D. D. Ryutov TI - Electromagnetic wave radiation upon non-linear interaction of surface oscillations in a two-dimensional plasma layer JO - Doklady Akademii Nauk PY - 1965 SP - 1273 EP - 1276 VL - 164 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1965_164_6_a17/ LA - ru ID - DAN_1965_164_6_a17 ER -
D. D. Ryutov. Electromagnetic wave radiation upon non-linear interaction of surface oscillations in a two-dimensional plasma layer. Doklady Akademii Nauk, Tome 164 (1965) no. 6, pp. 1273-1276. http://geodesic.mathdoc.fr/item/DAN_1965_164_6_a17/